Volume 24, issue 4 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Taming the pseudoholomorphic beasts in $\mathbb{R} \times (S^1 \times S^2)$

Chris Gerig

Geometry & Topology 24 (2020) 1791–1839
Bibliography
1 D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geom. Topol. 9 (2005) 1043 MR2140998
2 F Bourgeois, A Morse–Bott approach to contact homology, PhD thesis, Stanford University (2002)
3 F Bourgeois, A survey of contact homology, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 45 MR2555933
4 F Bourgeois, Y Eliashberg, H Hofer, K Wysocki, E Zehnder, Compactness results in symplectic field theory, Geom. Topol. 7 (2003) 799 MR2026549
5 F Bourgeois, K Mohnke, Coherent orientations in symplectic field theory, Math. Z. 248 (2004) 123 MR2092725
6 D Cristofaro-Gardiner, The absolute gradings on embedded contact homology and Seiberg–Witten Floer cohomology, Algebr. Geom. Topol. 13 (2013) 2239 MR3073915
7 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Univ. Press (1990) MR1079726
8 D T Gay, R Kirby, Constructing symplectic forms on 4–manifolds which vanish on circles, Geom. Topol. 8 (2004) 743 MR2057780
9 C Gerig, Seiberg–Witten and Gromov invariants for self-dual harmonic 2–forms, preprint (2018) arXiv:1809.03405
10 R E Gompf, Handlebody construction of Stein surfaces, Ann. of Math. 148 (1998) 619 MR1668563
11 M Gromov, Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985) 307 MR809718
12 K Honda, Local properties of self-dual harmonic 2–forms on a 4–manifold, J. Reine Angew. Math. 577 (2004) 105 MR2108214
13 K Honda, Transversality theorems for harmonic forms, Rocky Mountain J. Math. 34 (2004) 629 MR2072799
14 M Hutchings, Embedded contact homology as a (symplectic) field theory, in preparation
15 M Hutchings, The embedded contact homology index revisited, from: "New perspectives and challenges in symplectic field theory" (editors M Abreu, F Lalonde, L Polterovich), CRM Proc. Lecture Notes 49, Amer. Math. Soc. (2009) 263 MR2555941
16 M Hutchings, Lecture notes on embedded contact homology, from: "Contact and symplectic topology" (editors F Bourgeois, V Colin, A Stipsicz), Bolyai Soc. Math. Stud. 26, János Bolyai Math. Soc. (2014) 389 MR3220947
17 M Hutchings, Beyond ECH capacities, Geom. Topol. 20 (2016) 1085 MR3493100
18 M Hutchings, M Sullivan, Rounding corners of polygons and the embedded contact homology of T3, Geom. Topol. 10 (2006) 169 MR2207793
19 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders, I, J. Symplectic Geom. 5 (2007) 43 MR2371184
20 M Hutchings, C H Taubes, Gluing pseudoholomorphic curves along branched covered cylinders, II, J. Symplectic Geom. 7 (2009) 29 MR2491716
21 M Hutchings, C H Taubes, The Weinstein conjecture for stable Hamiltonian structures, Geom. Topol. 13 (2009) 901 MR2470966
22 P Kronheimer, T Mrowka, Monopoles and three-manifolds, 10, Cambridge Univ. Press (2007) MR2388043
23 C LeBrun, Yamabe constants and the perturbed Seiberg–Witten equations, Comm. Anal. Geom. 5 (1997) 535 MR1487727
24 K Luttinger, C Simpson, A normal form for the birth/flight of closed selfdual 2–form degeneracies, unpublished (1996)
25 J H Mast, Pseudoholomorphic punctured spheres in the symplectization of a quotient, PhD thesis, Harvard University (2005)
26 D McDuff, The structure of rational and ruled symplectic 4–manifolds, J. Amer. Math. Soc. 3 (1990) 679 MR1049697
27 D McDuff, Lectures on Gromov invariants for symplectic 4–manifolds, from: "Gauge theory and symplectic geometry" (editors J Hurtubise, F Lalonde, G Sabidussi), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 488, Kluwer (1997) 175 MR1461573
28 T Perutz, Surface-fibrations, four-manifolds, and symplectic Floer homology, PhD thesis, Imperial College, University of London (2005)
29 T Perutz, Zero-sets of near-symplectic forms, J. Symplectic Geom. 4 (2006) 237 MR2314214
30 Y Ruan, Symplectic topology and complex surfaces, from: "Geometry and analysis on complex manifolds" (editors T Mabuchi, J Noguchi, T Ochiai), World Sci. (1994) 171 MR1463970
31 R H Scott III, Closed self-dual two-forms on four-dimensional handlebodies, PhD thesis, Harvard University (2002)
32 C H Taubes, The Seiberg–Witten and Gromov invariants, Math. Res. Lett. 2 (1995) 221 MR1324704
33 C H Taubes, Counting pseudo-holomorphic submanifolds in dimension 4, J. Differential Geom. 44 (1996) 818 MR1438194
34 C H Taubes, SW Gr : from the Seiberg–Witten equations to pseudo-holomorphic curves, J. Amer. Math. Soc. 9 (1996) 845 MR1362874
35 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Proceedings of the International Congress of Mathematicians, II" (editors G Fischer, U Rehmann), Deutsche Mathematiker Vereinigung (1998) 493 MR1648099
36 C H Taubes, The geometry of the Seiberg–Witten invariants, from: "Surveys in differential geometry, III" (editor S T Yau), International (1998) 299 MR1677891
37 C H Taubes, The structure of pseudo-holomorphic subvarieties for a degenerate almost complex structure and symplectic form on S1 × B3, Geom. Topol. 2 (1998) 221 MR1658028
38 C H Taubes, Moduli spaces and Fredholm theory for pseudoholomorphic subvarieties associated to self-dual, harmonic 2–forms, Asian J. Math. 3 (1999) 275 MR1701930
39 C H Taubes, Seiberg–Witten invariants and pseudo-holomorphic subvarieties for self-dual, harmonic 2–forms, Geom. Topol. 3 (1999) 167 MR1697181
40 C H Taubes, Seiberg–Witten and Gromov invariants for symplectic 4–manifolds, 2, International (2000) MR1798809
41 C H Taubes, Seiberg–Witten invariants, self-dual harmonic 2–forms and the Hofer–Wysocki–Zehnder formalism, from: "Surveys in differential geometry" (editor S T Yau), Surv. Differ. Geom. 7, International (2000) 625 MR1919438
42 C H Taubes, A compendium of pseudoholomorphic beasts in × (S1 × S2), Geom. Topol. 6 (2002) 657 MR1943381
43 C H Taubes, A proof of a theorem of Luttinger and Simpson about the number of vanishing circles of a near-symplectic form on a 4–dimensional manifold, Math. Res. Lett. 13 (2006) 557 MR2250491
44 C H Taubes, Pseudoholomorphic punctured spheres in × (S1 × S2) : properties and existence, Geom. Topol. 10 (2006) 785 MR2240906
45 C H Taubes, Pseudoholomorphic punctured spheres in × (S1 × S2) : moduli space parametrizations, Geom. Topol. 10 (2006) 1855 MR2284051
46 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, I, Geom. Topol. 14 (2010) 2497 MR2746723
47 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, III, Geom. Topol. 14 (2010) 2721 MR2746725
48 C H Taubes, Embedded contact homology and Seiberg–Witten Floer cohomology, V, Geom. Topol. 14 (2010) 2961 MR2746727
49 C Wendl, Automatic transversality and orbifolds of punctured holomorphic curves in dimension four, Comment. Math. Helv. 85 (2010) 347 MR2595183
50 C Wendl, Transversality and super-rigidity for multiply covered holomorphic curves, preprint (2016) arXiv:1609.09867
51 E Witten, Monopoles and four-manifolds, Math. Res. Lett. 1 (1994) 769 MR1306021